MathSciNet Relay Station
MathSciNet bibliographic data
MR1658117 68T05
Nguyen, Hung Son From optimal hyperplanes to optimal decision trees. Fund. Inform. 34 (1998), no. 1-2, 145–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement